# SDR AALA20010768

- Difficulty date: April 10, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT WIRING LOOSE.  RE-SECURED EMERGENCY EXIT LIGHT WIRING AT SEAT 4EF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
